# SDR 04FDEA00495

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FED EX WORK CARD, PUNCTURED BULKHEAD BS 227 LBL 21 WL 187.  REPAIRED PUNCTURED BULKHEAD BS 227, LBL 21, WL 187 IAW SRM 51-40-2, 51-30-2 AND 51-10-2.
